Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

Aight so ive been on mino for like 7-8 weeks now. I still get very rare and occasional pimples (which i dont mind really mind at this point). I quit the bp when i switched to only 1 pill a day hoping to see an improvement in my red marks(4 weeks ago). the active acne didnt suffer from the move but i didnt see any good improvement for the marks. Now i know that red marks arent as painful as actual pimples but i need a way to speed up the process cause i wont last the whole year like this.

so...I got some retin-a at home? or maybe a aha lotion? i could even get an ez apoitment with a derm but im pretty sure she wouldnt give me anything... just shoot some suggestions especially if u were on mino yourself.

Share this post


Link to post
Share on other sites
Posted

i was on minocycline but i stopped it since it made bruises on my body (rare side effect).

it's an antibiotic... minocycline isn't going to affect getting/getting rid of red marks. retin-a will help your red marks, but there's also an initial breakout (acne gets worse before it gets better) if you have acne. you probably want to see a dermatologist, since the retin-a you have might not be the right strength, etc. you can also get laser treatments or chemical peels to get them to fade faster. i don't know about AHA lotions, apparently they help but i've never used them.

take a look at the pinned threads for more info..: http://www.acne.org/messageboard/index.php?showtopic=14887

http://www.acne.org/messageboard/index.php?showtopic=35143

Share this post


Link to post
Share on other sites
Posted
i was on minocycline but i stopped it since it made bruises on my body (rare side effect).

it's an antibiotic... minocycline isn't going to affect getting/getting rid of red marks. retin-a will help your red marks, but there's also an initial breakout (acne gets worse before it gets better) if you have acne. you probably want to see a dermatologist, since the retin-a you have might not be the right strength, etc. you can also get laser treatments or chemical peels to get them to fade faster. i don't know about AHA lotions, apparently they help but i've never used them.

take a look at the pinned threads for more info..: http://www.acne.org/messageboard/index.php?showtopic=14887

http://www.acne.org/messageboard/index.php?showtopic=35143

Share this post


Link to post
Share on other sites
Posted

So I am not the only one that is noticing this also, Ive been on minocyline for a few months and get a pimple like once every couple days which isnt that bad, but it scars! Itll leave an indent, Ive taken accutane twice 5 yrs ago, which cleared me up, but i was starting to break out again, If I have to I'll go on it again, but I'm lookin into smoothbeam now as an option, to at least get rid of some moderate scars(hopefully). Thanx for the post, wish my doc would have told me about this side effect. Anyways we'll get through it!!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×